Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On some modular equations of degree $ 5$


Author: Li-Chien Shen
Journal: Proc. Amer. Math. Soc. 123 (1995), 1521-1526
MSC: Primary 33D10; Secondary 11B65
MathSciNet review: 1273524
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main purpose of this paper is to examine certain well-known modular equations of degree 5 from a very intuitive angle. Unlike the classical treatment of this subject, which requires parametrization of certain key quantities, we will give direct proofs to these equations by recasting them as theta function identities which are quite interesting in their own right.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33D10, 11B65

Retrieve articles in all journals with MSC: 33D10, 11B65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1273524-3
PII: S 0002-9939(1995)1273524-3
Keywords: Theta functions, modular equations, imaginary transformation
Article copyright: © Copyright 1995 American Mathematical Society